# SDR AALA201807309043

- Difficulty date: July 29, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 18,038 hours, 7,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3578
- Condition: Low Pressure
- Location: L2 Door Slide
- Part time: 18,055 hours, 7,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PRESSURE INDICATED LOW ON THE CIDS PANEL.  REPLACED THE L2 DOOR INFLATION RESERVOIR IAW AMM 25-62-49.
